confused

by Norma

Hi
I have written before, still unsure of what to do for answers. I have gain 15 lbs in the last 2 months despite walking at least 5 miles every day. The dr has put me on estrogel and progesterone. Its a pink round pill not sure the dose. I never sleep, have no energy and depressed. I just don't know what to do for answers. Could the estrogel be causing the weight gain? Is it safe to take progesterone alone?
I am so confused I don't even know what to ask
Please help

Comments for confused

Click here to add your own comments

Apr 16, 2015
confused
by: Wray

Hi Norma Fro more info I suggest you read our pages on How to use Progesterone Cream, Oestrogen Dominance and Peri-menopause. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...